# SDR C77A20180105003

- Difficulty date: January 5, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N620CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 26,868 hours, 15,624 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17099451003
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE TO THE CENTER RT SEAT TRACK.   PERFROMED A SEAT TRACK SPLICE REPAIR IAW ETD2017-170-114253B AND SRM 53-00-10, REPAIR 01P.  MAJOR REPAIR.
